MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COMPLETE FEM CEM R STD; LCS COMPLETE : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US LCS COMPLETE FEM CEM R STD; LCS COMPLETE : KNEE FEMORAL
Model Number 1294-01-040
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Edema (1820); Foreign Body Reaction (1868); Pain (1994); No Code Available (3191)
Date of Event 08/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient received a right primary lcs to treat pain secondary to end-stage degenerative joint disease.The patella was resurfaced and depuy cement x 2 was utilized.The procedure was completed without complications.The surgeon notes there was severe patellar and tibial degeneration.The pcl, acl, and it band required release to treat the patient¿s natural tibial valgus.The procedure was completed without complications.Patient received a right tka revision to treat pain and swelling secondary to femoral component loosening.Upon entering the joint, the surgeon identified and evacuated blood-tinged fluid and synovial tissue consistent with foreign body reaction.The femoral component was loosened at an unknown interface.There was noted foreign body reactive fluid at the distal femoral flange.The patella and tibial tray were well-fixed and retained.There was minimal wear noted on the revised tibial insert.The patient was revised with depuy components utilizing competitor cement.The procedure was completed without complications.Doi: (b)(6) 2013.Doi: (b)(6) 2019; right knee.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary :no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.

Brand Name
LCS COMPLETE FEM CEM R STD
Common Device Name
LCS COMPLETE : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10362370
Report Number1818910-2020-17456
Device Sequence Number951176
Product Code NJL
UDI-Device Identifier10603295021551
UDI-Public10603295021551
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2019
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model Number1294-01-040
Device Catalogue Number129401040
Device Lot Number3410468
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/22/2020
Supplement Date Received by Manufacturer09/02/2020
Initial Report FDA Received Date08/04/2020
Supplement Report FDA Received Date09/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LCS COMP RP INSERT STD 10MM; LCS COMPLETE M/B PAT CEM STD; MBT CEM KEEL TIB TRAY SZ2.5; SMARTSET MV 40G - EO; SMARTSET MV 40G - EO; LCS COMP RP INSERT STD 10MM; LCS COMPLETE M/B PAT CEM STD; MBT CEM KEEL TIB TRAY SZ2.5; SMARTSET MV 40G - EO; SMARTSET MV 40G - EO
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR